# SDR ASOA201200372

- Difficulty date: February 2, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 26,236 hours, 19,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 711-761.85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK HAS CORROSION BETWEEN FS 711 AND 761.85.  REPAIRED IAW REO 670-53-00-343 AND GREO 670-53-00-343.
